# SDR CALA2012022400121

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N67058
- Make and model: Boeing 767424ER
- Aircraft serial: 29453
- Aircraft time: 47,343 hours, 6,714 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 303 LBL 18" -60" FLOOR SUPPORT FOUND CORRODED.  CABIN BS 303 LBL 6" TO 65" FLOORBEAM UPPER FLANGE REPAIRED AS PER SRM 53-00-51 REPAIR + FIG 201 AND HFEC NIL CRACK FOUND.  ATTACH MAINTENANCE WORKSHEET FORM 44.0008 ITEM 1 TO ITEM 27 ACCOMPLISHED.
